CSpace

Browse/Search Results:  1-10 of 19 Help

Selected(0)Clear Items/Page:    Sort:
An energy stable linear diffusive Crank-Nicolson scheme for the Cahn-Hilliard gradient flow 期刊论文
JOURNAL OF COMPUTATIONAL AND APPLIED MATHEMATICS, 2020, 卷号: 377, 页码: 26
Authors:  Wang, Lin;  Yu, Haijun
Favorite  |  View/Download:1/0  |  Submit date:2020/06/30
Cahn-Hilliard gradient flow  Unconditionally stable  Stabilized semi-implicit scheme  Diffusive Crank-Nicolson scheme  Error analysis  Adaptive time stepping  
High Accuracy Analysis of an Anisotropic Nonconforming Finite Element Method for Two-Dimensional Time Fractional Wave Equation 期刊论文
EAST ASIAN JOURNAL ON APPLIED MATHEMATICS, 2019, 卷号: 9, 期号: 4, 页码: 797-817
Authors:  Wang, Fenling;  Zhao, Yanmin;  Shi, Zhengguang;  Shi, Yanhua;  Tang, Yifa
Favorite  |  View/Download:8/0  |  Submit date:2020/01/10
Time fractional wave equation  anisotropic nonconforming quasi-Wilson finite element  Crank-Nicolson scheme  stability  superclose and superconvergence  
Anisotropic linear triangle finite element approximation for multi-term time-fractional mixed diffusion and diffusion-wave equations with variable coefficient on 2D bounded domain 期刊论文
COMPUTERS & MATHEMATICS WITH APPLICATIONS, 2019, 卷号: 78, 期号: 5, 页码: 1705-1719
Authors:  Zhao, Yanmin;  Wang, Fenling;  Hu, Xiaohan;  Shi, Zhengguang;  Tang, Yifa
Favorite  |  View/Download:7/0  |  Submit date:2020/01/10
Multi-term time-fractional mixed diffusion-wave equations  Linear triangle finite element  L1 time-stepping method  Crank-Nicolson scheme  Unconditional stability  Convergence and superconvergence  
Superconvergence analysis of FEM for 2D multi-term time fractional diffusion-wave equations with variable coefficient 期刊论文
INTERNATIONAL JOURNAL OF COMPUTER MATHEMATICS, 2019, 页码: 15
Authors:  Shi, Y. H.;  Zhao, Y. M.;  Wang, F. L.;  Tang, Y. F.
Favorite  |  View/Download:8/0  |  Submit date:2020/01/10
Multi-term time fractional diffusion-wave equations  linear triangular finite element  Crank-Nicolson approximation  stability  superclose and superconvergence  
Efficient Stochastic Galerkin Methods for Maxwell's Equations with Random Inputs 期刊论文
JOURNAL OF SCIENTIFIC COMPUTING, 2019, 卷号: 80, 期号: 1, 页码: 248-267
Authors:  Fang, Zhiwei;  Li, Jichun;  Tang, Tao;  Zhou, Tao
Favorite  |  View/Download:7/0  |  Submit date:2020/01/10
Maxwell's equations  Finite element method  Random inputs  Polynomial chaos methods  Stochastic Galerkin  
Strong convergence rate of splitting schemes for stochastic nonlinear Schrodinger equations 期刊论文
JOURNAL OF DIFFERENTIAL EQUATIONS, 2019, 卷号: 266, 期号: 9, 页码: 5625-5663
Authors:  Cui, Jianbo;  Hong, Jialin;  Liu, Zhihui;  Zhou, Weien
Favorite  |  View/Download:12/0  |  Submit date:2019/03/11
Stochastic nonlinear Schrodinger equation  Strong convergence rate  Exponential integrability  Splitting scheme  Non-monotone coefficients  
ENERGY STABLE SECOND ORDER LINEAR SCHEMES FOR THE ALLEN-CAHN PHASE-FIELD EQUATION 期刊论文
COMMUNICATIONS IN MATHEMATICAL SCIENCES, 2019, 卷号: 17, 期号: 3, 页码: 609-635
Authors:  Wang, Lin;  Yu, Haijun
Favorite  |  View/Download:9/0  |  Submit date:2020/01/10
Allen-Cahn equation  energy stable  stabilized semi-implicit scheme  second order scheme  error estimate  
Nonconforming quasi-Wilson finite element method for 2D multi-term time fractional diffusion-wave equation on regular and anisotropic meshes 期刊论文
APPLIED MATHEMATICS AND COMPUTATION, 2018, 卷号: 338, 页码: 290-304
Authors:  Shi, Z. G.;  Zhao, Y. M.;  Liu, F.;  Wang, F. L.;  Tang, Y. F.
Favorite  |  View/Download:12/0  |  Submit date:2018/10/07
Multi-term time fractional diffusion-wave equation  Nonconforming quasi-Wilson finite element  Crank-Nicolson scheme  Superclose and superconvergence  Anisotropic meshes  
On Efficient Second Order Stabilized Semi-implicit Schemes for the Cahn-Hilliard Phase-Field Equation 期刊论文
JOURNAL OF SCIENTIFIC COMPUTING, 2018, 卷号: 77, 期号: 2, 页码: 1185-1209
Authors:  Wang, Lin;  Yu, Haijun
Favorite  |  View/Download:12/0  |  Submit date:2018/11/16
Phase field model  Cahn-Hilliard equation  Energy stable  Stabilized semi-implicit scheme  Second order time marching  
Spatial High Accuracy Analysis of FEM for Two-dimensional Multi-term Time-fractional Diffusion-wave Equations 期刊论文
ACTA MATHEMATICAE APPLICATAE SINICA-ENGLISH SERIES, 2018, 卷号: 34, 期号: 4, 页码: 828-841
Authors:  Wei, Ya-bing;  Zhao, Yan-min;  Shi, Zheng-guang;  Wang, Fen-ling;  Tang, Yi-fa
Favorite  |  View/Download:19/0  |  Submit date:2018/11/16
multi-term time-fractional diffusion-wave equation  bilinear finite element method  Crank-Nicolson approximation  stability  convergence and superconvergence